MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK PROGRAMMER; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. CARELINK PROGRAMMER; PROGRAMMER, PACEMAKER
Model Number 2090W
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the programmer demonstrated autonomous cursor movement when attempting to interrogate a cardiovascular implantable electronic device (cied).It was noted that the touchscreen was too sensitive and the cursor was self-clicking on different parts of the touchscreen after the most recent software update.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction a, b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported that there was no patient involvement.
 
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm the customer's comment that the programmer demonstrated autonomous cursor movement when attempting to interrogate a cardiovascular implantable electronic device (cied).The programmer did not frequently self-clicked.However, the programmer failed finger finger-touch testing procedure.Additionally, it was noted that the display hasp was broken.The display hasp was replaced.The keyboard slide rail covers were damaged.The keyboard rails covers were replaced.An electromagnetic interference repair was performed and the software was reinstalled and updated to the latest version.The programmer then passed all final functional and systems tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
CARELINK PROGRAMMER
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21534741
Report Number2182208-2025-01148
Device Sequence Number7000122
Product Code KRG
UDI-Device Identifier00885074301440
UDI-Public00885074301440
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2090W
Device Catalogue Number2090W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer03/07/2025
03/20/2025
04/11/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date03/14/2025
04/08/2025
04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2182208-071724-002-R
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2067 RADIOFREQUENCY HEAD
Patient SexUnknown